Note on the oscillatory behaviour of bounded solutions of a higher order differential equation with retarded argument
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 55-60
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1977_16_1_a2,
author = {Ol\'ah, Rudolf},
title = {Note on the oscillatory behaviour of bounded solutions of a higher order differential equation with retarded argument},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {55--60},
year = {1977},
volume = {16},
number = {1},
mrnumber = {0599219},
zbl = {0395.34067},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a2/}
}
TY - JOUR AU - Oláh, Rudolf TI - Note on the oscillatory behaviour of bounded solutions of a higher order differential equation with retarded argument JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1977 SP - 55 EP - 60 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a2/ LA - en ID - AUPO_1977_16_1_a2 ER -
%0 Journal Article %A Oláh, Rudolf %T Note on the oscillatory behaviour of bounded solutions of a higher order differential equation with retarded argument %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1977 %P 55-60 %V 16 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a2/ %G en %F AUPO_1977_16_1_a2
Oláh, Rudolf. Note on the oscillatory behaviour of bounded solutions of a higher order differential equation with retarded argument. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 55-60. http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a2/